Mathematische Annalen

, Volume 315, Issue 3, pp 469–495

Complete collineations revisited

  • Michael Thaddeus
Original article

DOI: 10.1007/s002080050324

Cite this article as:
Thaddeus, M. Math Ann (1999) 315: 469. doi:10.1007/s002080050324
Mathematics Subject Classification (1991):14M15, 14M17, 14N10, 14C05

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Michael Thaddeus
    • 1
  1. 1.Department of Mathematics, Columbia University, 2990 Broadway, New York, NY 10027, USA US